# SDR KCSA06014

- Difficulty date: February 21, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 70,414 hours, 17,863 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 811371413
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SEAT LEFT SEAT TRACK CRACKED 1.5 INCH AT STOP MOUNT.  REPLACED LT AFT CAPT SEAT TRACK IAW AMM 25-11-01.
